Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

2 month old having rashes around the mouth and pigmentation problems. Allergic to milk based formulas. On cetaphil and restoraderm. Yeast infection?

I have a 2 month old african american baby boy who was a rash around his mouth and loss of color pigmentation. We discovered he is allergic to milk based formulas and is on soy formula, but the rash has not gone away. My pediatrician thinks its from his binky, but he is now binky free and it is still there. I use aquaphor several times a day and also a cetaphil restoreaderm lotion twice a day. Could this be a yeast infection or something else?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
many children who are allergic to milk are allergic to soya
so before deciding get clood serum tests for specific antibiotics for milk and soya
we addvice beast milk only upto 2 years you havenot written about brest feed
if you are breast feeding atop all milk and diary consumed by you
if you are not then you cn decide after blood tests
only prevention avoidance is treatment in this age
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor